Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

IMG-0922.JPG

Acne scars and hyper-pigmentation caused by using acne medication.



    From the album:

    Hyper-pigmentation

    • 1 picture
    • 0 comments
    • 1 image comment

    Photo Information for IMG-0922.JPG


    Recommended Comments

    It looks irritated. Try moving towards more natural things. Don't put any chemicals on your face. Try egg whites. Let it dry on your skin and wash off. Or honey and yogurt...any combination of these 3 things is really good for redness. Also try icing. It will be red for a bit once you take the cold off obviously but if you do this for 2-3 min about 4 times a day, it should reduce redness too

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×